# SDR 2007UALA02796

- Difficulty date: July 21, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 24,973 hours, 6,664 cycles
- Engine: Pwa PW4052
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG OIL PRESSURE IS RED 0.      [08-07-07]    REPLACED OIL PRESSURE TRANSMITTER PER AMM 79-32-01.  OPS CHECKED NORMAL.
